| Model Number |
N/A |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: canada.The customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during surgery on an unknown date the cuff was leaking at both connections.There was no consequences or impact to the patient.There was no delay noted.It was reported that no further information is available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information.Visual examination of the returned product/provided pictures identified the device had an air leak; leak was located where the pvc tubing connects to the right-angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information.